# SDR CALA2022040800921

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 28,657 hours, 10,187 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 141A37212
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUS R/H EXTERNAL POWER COMPARTMENT CUTOUT CRACKED AND FASTNER HEAD LOWER EDGE REF AAR N/R 9652180 REMOVED DAMAGE AREA AND FAB 1EA FILLER AND 1EA DOUBLER INSTALLED DOUBLER AND FILLER ON R/H EXTERNAL POWER COMPARTMENT CUTOUT AS PER REF B737 SRM 53-10-15-2R-4 WORK ACCOMPLISHED BY V920362
